# SDR ASAA0873510

- Difficulty date: September 9, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 31,949 hours, 13,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50104
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT LOWER SURFACE T/E IS CHAFED AT THE ACTR.  REMOVED DAMAGE, FABBED FILLER AND DOUBLER, BONDED THE REPAIR IAW B737 700 SRM 51 70 10.
